RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2010, Volume 16, Issue 3, Pages 149–160 (Mi fpm1325)  

On parabolic subgroups in Coxeter groups of large type

I. V. Dobrynina

Tula State Pedagogical University

Abstract: In this paper, properties of the elements of parabolic subgroups in Coxeter groups of large type are considered.

Full text: PDF file (159 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2011, 177:6, 878–885

Bibliographic databases:

UDC: 519.4

Citation: I. V. Dobrynina, “On parabolic subgroups in Coxeter groups of large type”, Fundam. Prikl. Mat., 16:3 (2010), 149–160; J. Math. Sci., 177:6 (2011), 878–885

Citation in format AMSBIB
\Bibitem{Dob10}
\by I.~V.~Dobrynina
\paper On parabolic subgroups in Coxeter groups of large type
\jour Fundam. Prikl. Mat.
\yr 2010
\vol 16
\issue 3
\pages 149--160
\mathnet{http://mi.mathnet.ru/fpm1325}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2786535}
\transl
\jour J. Math. Sci.
\yr 2011
\vol 177
\issue 6
\pages 878--885
\crossref{https://doi.org/10.1007/s10958-011-0516-2}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80052377986}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1325
  • http://mi.mathnet.ru/eng/fpm/v16/i3/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:128
    Full text:97
    References:23
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020